Imperial College London

DrPavelBerloff

Faculty of Natural SciencesDepartment of Mathematics

Reader in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 9662p.berloff Website

 
 
//

Location

 

745Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

52 results found

Kamenkovich I, Berloff P, Pedlosky J, 2009, Role of Eddy Forcing in the Dynamics of Multiple Zonal Jets in a Model of the North Atlantic, JOURNAL OF PHYSICAL OCEANOGRAPHY, Vol: 39, Pages: 1361-1379, ISSN: 0022-3670

Journal article

Karabasov SA, Berloff PS, Goloviznin VM, 2009, CABARET in the ocean gyres, OCEAN MODELLING, Vol: 30, Pages: 155-168, ISSN: 1463-5003

Journal article

Kravtsov S, Dewar WK, Ghil A, McWilliams JC, Berloff Pet al., 2008, A mechanistic model of mid-latitude decadal climate variability, PHYSICA D-NONLINEAR PHENOMENA, Vol: 237, Pages: 584-599, ISSN: 0167-2789

Journal article

Kravtsov SK, Dewar WK, Ghil M, Berloff PS, McWilliams JCet al., 2008, North Atlantic climate variability in coupled models and data, NONLINEAR PROCESSES IN GEOPHYSICS, Vol: 15, Pages: 13-24, ISSN: 1023-5809

Journal article

Berloff P, Hogg AM, Dewar W, 2007, The turbulent oscillator: A mechanism of low-frequency variability of the wind-driven ocean gyres, JOURNAL OF PHYSICAL OCEANOGRAPHY, Vol: 37, Pages: 2363-2386, ISSN: 0022-3670

Journal article

Kravtsov S, Dewar WK, Berloff P, McWilliams JC, Ghil Met al., 2007, A highly nonlinear coupled mode of decadal variability in a mid-latitude ocean-atmosphere model, DYNAMICS OF ATMOSPHERES AND OCEANS, Vol: 43, Pages: 123-150, ISSN: 0377-0265

Journal article

Berloff P, Dewar W, Kravtsov S, McWilliams Jet al., 2007, Ocean eddy dynamics in a coupled ocean - Atmosphere model, JOURNAL OF PHYSICAL OCEANOGRAPHY, Vol: 37, Pages: 1103-1121, ISSN: 0022-3670

Journal article

Kravtsov S, Berloff P, Dewar WK, Ghil M, McWilliams JCet al., 2006, Dynamical origin of low-frequency variability in a highly nonlinear midlatitude coupled model, JOURNAL OF CLIMATE, Vol: 19, Pages: 6391-6408, ISSN: 0894-8755

Journal article

Berloff PS, 2005, On rectification of randomly forced flows, JOURNAL OF MARINE RESEARCH, Vol: 63, Pages: 497-527, ISSN: 0022-2402

Journal article

Berloff PS, 2005, Random-forcing model of the mesoscale oceanic eddies, JOURNAL OF FLUID MECHANICS, Vol: 529, Pages: 71-95, ISSN: 0022-1120

Journal article

Berloff PS, 2005, On dynamically consistent eddy fluxes, DYNAMICS OF ATMOSPHERES AND OCEANS, Vol: 38, Pages: 123-146, ISSN: 0377-0265

Journal article

Berloff PS, McWilliams JC, 2003, Material transport in oceanic gyres. Part III: Randomized stochastic models, JOURNAL OF PHYSICAL OCEANOGRAPHY, Vol: 33, Pages: 1416-1445, ISSN: 0022-3670

Journal article

Berloff PS, McWilliams JC, Bracco A, 2002, Material transport in oceanic gyres. Part I: Phenomenology, JOURNAL OF PHYSICAL OCEANOGRAPHY, Vol: 32, Pages: 764-796, ISSN: 0022-3670

Journal article

Berloff PS, McWilliams JC, 2002, Material transport in oceanic gyres. Part II: Hierarchy of stochastic models, JOURNAL OF PHYSICAL OCEANOGRAPHY, Vol: 32, Pages: 797-830, ISSN: 0022-3670

Journal article

Siegel A, Weiss JB, Toomre J, McWilliams JC, Berloff PS, Yavneh Iet al., 2001, Eddies and vortices in ocean basin dynamics, GEOPHYSICAL RESEARCH LETTERS, Vol: 28, Pages: 3183-3186, ISSN: 0094-8276

Journal article

Berloff PS, McWilliams JC, 1999, Quasigeostrophic dynamics of the western boundary current, JOURNAL OF PHYSICAL OCEANOGRAPHY, Vol: 29, Pages: 2607-2634, ISSN: 0022-3670

Journal article

Berloff PS, McWilliams JC, 1999, Large-scale, low-frequency variability in wind-driven ocean gyres, JOURNAL OF PHYSICAL OCEANOGRAPHY, Vol: 29, Pages: 1925-1949, ISSN: 0022-3670

Journal article

Berloff P, Meacham SP, 1998, On the stability of the wind-driven circulation, JOURNAL OF MARINE RESEARCH, Vol: 56, Pages: 937-993, ISSN: 0022-2402

Journal article

Berloff P, Meacham SP, 1998, The dynamics of a simple baroclinic model of the wind-driven circulation, JOURNAL OF PHYSICAL OCEANOGRAPHY, Vol: 28, Pages: 361-388, ISSN: 0022-3670

Journal article

Meacham SP, Berloff PS, 1997, Instabilities of a steady, barotropic, wind-driven circulation, JOURNAL OF MARINE RESEARCH, Vol: 55, Pages: 885-913, ISSN: 0022-2402

Journal article

Berloff PS, Meacham SP, 1997, The dynamics of an equivalent-barotropic model of the wind-driven circulation, JOURNAL OF MARINE RESEARCH, Vol: 55, Pages: 407-451, ISSN: 0022-2402

Journal article

Meacham SP, Berloff PS, 1997, Barotropic, wind-driven circulation in a small basin, JOURNAL OF MARINE RESEARCH, Vol: 55, Pages: 523-563, ISSN: 0022-2402

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: id=00524879&limit=30&person=true&page=2&respub-action=search.html